# SDR AALA202508214668

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 47,977 hours, 20,256 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTENDENT JUMPSEAT RIGHT SIDE EMERGENCY FLASHFLIGHT FOUND ON FLOOR. REMOVED AND REPLACED FLASHLIGHT. PER AMM 25-64-00.
